# SDR C77A202002170006

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 13,640 hours, 8,758 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, GOUGE DAMAGE WAS DISCOVERED ON THE LH WING FIXED
LEADING EDGE SKIN (P/N 170-31031-021) OF AIRCRAFT 207AN BETWEEN RIB 1 AND RIB 4.
REFERENCE ETD2020-170-004771-A FIGURES 1 AND 2 FOR THE DAMAGE LOCATION AND
DIMENSIONS. THE DAMAGE EXCEEDS SRM PART II 57-49-01/AD01 LIMITS BECAUSE THE
THICKNESS REDUCTION DEPTH IS GREATER THAN 10%. EAMS REQUESTED AND RECEIVED PERMANENT
REPAIR DISPOSITION IN THE FORM OF ETD2020-170-004771-A, WHICH ALLOWS THE GOUGE DAMAGE
TO BE BLENDED PROVIDED NDT INSPECTION VERIFIES DAMAGE REMOVAL AND SURFACE PROTECTION IS
RESTORED. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2826919
